# SDR VNAA2008121900009

- Difficulty date: December 16, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 10,989 hours, 11,520 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: 59465
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW IN GSP REPORTED THE AFT 3RD OF THE FLOOR EMERGENCY LIGHTS WAS INOP.  MAINTENANCE INSPECTED AND FOUND BROKEN PINS ON CABLE CONNECTOR P40LY.  MAINTENANCE REMOVED AND REPLACED THE CABLE AND PERFORMED CHECKS IN ACCORDANCE WITH THE MAINTENANCE MANUAL.  NO OTHER DEFECTS WERE NOTED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
